# SDR YENA2019040840179

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 74,530 hours, 27,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10144
- Condition: Failed
- Location: R2 Door
- Part time: 18,539 hours, 6,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 391,  DURING EMERGENCY LIGHT BITE AFT EPSU FAULT LIGHT FLASHING; T/S TO R2 SLIDE (POSSIBLE INTERNAL LIGHT SHORT). REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-62-44-400-803A.
